# SDR SWAA2021081089385

- Difficulty date: June 2, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #5 (UPPER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / FORWARD SERVICE DOOR #5 UPPER BEAM WAS REMOVED & REPLACED ON WORK ORDER:533502. (POS:SF; TAG NO:708511; P/N OFF:141A6516-18; S/N OFF:BN001553; P/N ON:141A6516-18M; S/N ON:BN001553.)
